Skip to main content

Breadcrumb Breadcrumb

Web Content Display Web Content Display

Web Content Display Web Content Display

Celebrating the Choi-Jamiołkowski Isomorphism

The Choi-Jamiołkowski Isomorphism is a remarkable result in the field of open quantum systems and quantum information theory establishing the correspondence between linear maps in operator algebras and bipartite operators in the corresponding Hilbert spaces. Nearly five decades ago it was established that positive maps correspond to block-positive operators [1] and completely positive maps correspond to positive operators [2]. The workshop aims to celebrate this fundamental result and is devoted to new frontiers in the research in open quantum systems, entanglement and quantum information theory.

[1] A. Jamiołkowski, "Linear transformations which preserve trace and positive semidefiniteness of operators", Rep. Math. Phys. 3, 275–278 (1972).
[2] M.-D. Choi, "Completely positive linear maps on complex matrices", Linear Algebra Appl. 10, 285–290 (1975).


  • Dariusz Chruściński (Nicolaus Copernicus University, Poland)
  • Vinayak Jagadish (Jagiellonian University, Poland)
  • Francesco Petruccione (Stellenbosch University, South Africa)
  • Karol Życzkowski (Jagiellonian University, Poland)


Programme and Book of Abstracts

Zoom Link

    Meeting ID: 932 9122 7195
    Passcode: [will be sent individually]